# SDR HNAA0100044

- Difficulty date: July 31, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 16,349 hours, 14,381 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970014009
- Part serial: 0423
- Condition: Leaking
- Part time: 16,349 hours, 14,381 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LOST MOST OF #2 HYDRAULIC SYSTEM FLUID. FOUND #2 MAIN LANDING GEAR DOORS AFT ACTUATOR LEAKING. REPLACED ACTUATOR.
